CureZone   Log On   Join
Re: Desperate and exhausted - what if I try a really high dose of Diflucan?
 
frafra91 Views: 809
Published: 4 years ago
 
This is a reply to # 2,350,879

Re: Desperate and exhausted - what if I try a really high dose of Diflucan?


Hi, thanks everyone for the replies. Sorry my computer has been broken and haven't logged on in a while.

I eat lots of meat (organic) and some fish. Eggs as well. Lots of vegetables (only green ones except for cauliflower and aubergines). Yogurt in the morning with nuts (which I believe I'm becoming intolerant to them, since I eat a large amount every day) One avocado a day.

Around twice a week I eat quinoa as well. No fruit at all.


I cheated only twice, because of the circumstances. Both times I felt horrible afterwards, which makes me think that my body is not used to certain foods anymore.

4 days ago I reintroduced NAC, which I had stopped for a while because I run out of it. I felt incredibly horrible for two days. Incredibly tired and foggy mind. I don't know if it was related to the NAC, but I stopped. I don't know if it was a die off or not.

I have never done liver flush. I was looking into it but never tried. Which one would you recommend?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.221 sec, (1)